# SDR CALA2014050900575

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE THE BRACKET PERFORMED HFEC INSPECTION OF FRAME & BRACKET AT STATION 727B BTW STRINGER 8R & STRINGER 9R FOUND CRACK ON THE FRAME.  REMOVED DICTATION & APPLIED PRIMER, DRILLED HOLES IN ANGLE A FLANGE IAW EA5 THE SUPPORT BRACKET FASTENERS.  INSTALLED HI-L CAL STEPS IN GMM09-25-05 IAW EA5310-04716 REV G OPERATION 02 TASK 716 REV G TASK 9.0 FIG 3 STEP5 MADE REPAIR ANGLE B 0 FIG 3 STEP 8 PUT REPAIR ANGLE & CUT OUT THE TRAME WEB & THE TWO RIVET HOLES IAW POA1403339 00040 NR-53-001.  DRILLED SUPPORT BRACKET, HFEC INSPECTED THE CUT OUT NO CRACK IN 02 TASK 9.0 FIG 3 STEP 6.  APPLIED CCC ANGLE A & ANGLE B IAW EA FILLED HOLES IN ANGLE B FLANGE IAW EA5310-04716 REV G OPERATION 0 FIG3 STEP 13.
